# SDR FDEA202108282123

- Difficulty date: August 28, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA733913
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 243BF FOUND DELAMINATION (STATION 735   TO STATION 775) DELAMINATED FLOOR PANEL 243BF AT CABIN STATION 735 TO STATION 775   REMOVED AS PER AMM 53-21-04. FLOOR PANEL 243BF FABRICATED AS PER FEDEX DRAWING   SRZ-25-005 REV R. FLOOR PANEL 243BF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
